# SDR SWAA111232

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 77,184 hours, 59,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 654587523
- Part serial: 669
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR UPPER HINGE CUTOUT LOWER RADIUS OF DOOR FRAME SKIN CRACKED.  REMOVED AND REPLACED R1 DOOR PER MM.
